MathSciNet Relay Station
MathSciNet bibliographic data
MR524816 (80b:34085) 34G20 (32B20 57R25)
Sussmann, Héctor J. Subanalytic sets and feedback control. J. Differential Equations 31 (1979), no. 1, 31–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement